Discussions By Condition: I cannot get a diagnosis.

Leg pain with Estrogen patch

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Annie33
  • January 23, 2008
  • 11:57 PM

I have constant leg pain in the calf of my left leg. It never goes away. I am also on the Estrogen patch. I am wondering if this could be the cause of my leg pain. I had an X-ray & Ultrasound, to see if I had a blood clot and/or any fractures of my bone. But everything looked O.K. I'm wondering if anyone else has had any leg pain, while on the Estrogen patch?

Reply Flag this Discussion

2 Replies:

  • I would ask for a d-dimer test (blood test) to help rule out clotting. Ultrasounds won't cut it. Birth control and leg pain are factors that contribute to deep vein thrombosis and pulmonary embolisms. I would be absolutely sure that the pain is not due to a clot.Good luck!
    Anonymous 42,789 Replies
    • January 24, 2008
    • 00:36 AM
    • 0
    Flag this Response
  • Be very careful with the patch, especially if you have a history of either migraines or smoking. It can lead to blod clots in your legs which can travel to your lungs or brain and wreak havoc. I don't mean to scare you, since they already checked for clots... It might be worthwhile to see if the pain goes away if you stop the patch (??)
    Anonymous 42,789 Replies
    • January 24, 2008
    • 04:37 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?